# SDR SWAA2022031047597

- Difficulty date: June 19, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY AFT BULKHEAD CENTER PANEL LOWR SUPPORT AT B.S. 947; R.B.L 14; W.L. 155. / REPLACED AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 RBL 14 WL155 IAW SRMS 51-40-02-0G-0; 51-40-02-0G-0; 51-40-05-0G-0 AND DWG 149A8117. 59533U 3JUL19
